MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® CREATINE KINASE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® CREATINE KINASE FLEX® REAGENT CARTRIDGE
Catalog Number K2038 SMN 10464356
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding six (6) erroneous creatine kinase (cki) results obtained on a patient sample on a dimension vista 500 intelligent lab system.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported to siemens that they obtained six (6) erroneous creatine kinase (cki) results on a patient sample on a dimension vista 500 intelligent lab system.The initial erroneous result was not reported to the physician.The same sample was reprocessed twice with auto dilution and thrice with manual dilution on the original dimension vista 500 intelligent lab system.The reprocessed results obtained were higher and considered erroneous.The same sample was reprocessed with 1:231 manual dilution on the original dimension vista 500 intelligent lab system and a result obtained was higher than the initial result and lower than the other reprocessed results.The reprocessed result with 1:231 manual dilution was considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneous creatine kinase (cki) results.
 
Additional Manufacturer Narrative
Additional information (26-mar-2025): siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the information provided by the customer and instrument data files.Calibration and quality control (qc) recovered within the customer¿s expected ranges, indicating that the creatine kinase (cki) assay was performing acceptably.Siemens requested the return of the sample from the customer for further testing, but it was unavailable with the customer.The cause of the event is unknown.A product problem was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2517506-2025-00017 was filed on 06-feb-2025.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® CREATINE KINASE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21320856
Report Number2517506-2025-00017
Device Sequence Number8129096
Product Code CGS
UDI-Device Identifier00842768027925
UDI-Public(01)00842768027925(10)24173BB(17)250621
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2025
Device Catalogue NumberK2038 SMN 10464356
Device Lot Number24173BB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown